# SDR 29GA94361071611A

- Difficulty date: July 16, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 32,700 hours, 38,155 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Out Of Adjust
- Location: Autofeather Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 9205 TCB/FLL DURING DESCENT AND APPROACH TO LANDING WITH AUTOFEATHER ARMED THE AFX DISABLE ANNUNCIATOR ILLUMINATES WITH VERY MOVEMENT OF THE POWER LEVER.  RE-ADJUSTED AUTOFEATHER ARMING SWITCH OPERATIONAL CHECK SATISFACTORY.
